# SDR DALA2021030901344

- Difficulty date: March 9, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 65,070 hours, 30,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 CRACK INDICATION AT DOOR STOP #1, FR16, LH SIDE HOLE #1 IN THE INTERCOSTAL. CORRECTIVE ACTION: REPAIRED PER DELTA WORKCARD AMDS 5311-01229-01. (1750184)
